Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The differentiability of transition functions


Author: Donald Ornstein
Journal: Bull. Amer. Math. Soc. 66 (1960), 36-39
DOI: https://doi.org/10.1090/S0002-9904-1960-10381-3
MathSciNet review: 0119255
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Austin, On the existence of the derivative of Markoff transition probability functions, Proc. Nat. Acad. Sci. U. S. A. vol. 41 (1941) pp. 224-226. MR 70095
  • 2. D. G. Austin, Some differentiability properties of Markoff transition probability functions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 751-761. MR 81582
  • 3. J. L. Doob, Topics in the theory of Markoff chains. Trans. Amer. Math. Soc. vol. 52 (1942) pp. 37-64. MR 6633
  • 4. A. N. Kolmogoroff, On the differentiability of transition probabilities in stationary Markov processes with a denumerable number of states, Moskov. Gos. Univ. Uč. Zap. Mat. vol. 148 (1951) pp. 53-59 (Russian). MR 50210


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10381-3

American Mathematical Society